MAUDE Adverse Event Report: OSTEOTEC LIMITED SILICONE FINGER IMPLANT - SIZE 4; OSTF-4

OSTEOTEC LIMITED SILICONE FINGER IMPLANT - SIZE 4; OSTF-4
Model Number OSTF-4
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sales manager reported on 05nov2025 that an ostf-4 had to be removed due to the implant breaking.It was stated that the initial case took place on (b)(6) 2025 but needed revision surgery on (b)(6) 2025.The surgeon ultimately implanted a second ostf-4 with no issue.The surgeon was not upset about the implant and tried to collect information if the patient fell or what happened, however, there was no additional information provided by the patient.A photograph of the fractured implant was provided, and the device has been made available for return and evaluation.At this stage, no further investigation or failure analysis details are available.Additional information will be submitted in a supplemental mdr if received.

Brand Name
SILICONE FINGER IMPLANT - SIZE 4
Common Device Name
OSTF-4
Manufacturer (Section D)
OSTEOTEC LIMITED
building 81 greenham business
newbury, thatcham RG19 6HW
UK  RG19 6HW
Manufacturer (Section G)
OSTOTEC LIMITED
building 81 greenham business
newbury, thatcham RG19 6HW,
UK   RG19 6HW,
Manufacturer Contact
james norman
building 81 greenham business
newbury, thatcham RG19 -6HW
UK   RG19 6HW
MDR Report Key23729737
Report Number3008395366-2025-00316
Device Sequence Number21473325
Product Code KYJ
UDI-Device Identifier05060183090057
UDI-Public05060183090057
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberOSTF-4
Device Lot Number121912
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown